Worried about Dad - burning in chest.
I'm worried about my father. He is 74 years old and does take quite a few meds for high blood pressure, type 2 diabetes, anxiety, arthritis, etc.... He also has issues on and off with his stomach..heartburn, gerd. Drinks Gaviscon by the BOTTLES when it acts up. Most recently he's been havins SEVERE attacks in his chest area. A TERRIBLE BURNING sensation. Comes in in the middle of the night when sleeping, sometimes after eating, and sometimes after routine things (washing his car, etc). It sounded like heart issues to me. He went to GP who put him back on his Prevacid and did an EKG (results good) .. the Prevacid didn't work still had attacks. He was instructed to see a cardiologist first before going to his GI doc to rul eout any heart issues. He went for a 3D ultrasound of his heart, there was some very mild blockage but nothing to be alarmed about and was told his heart was fine. The cardiolgist switched him to Nexium... he's been on Nexium for a week now and still gets attacks of burning pain in his chest area. The Gavison helps it some, cools it down (He drinks it right out of the bottle and will sometimes use almost an entire bottle when it acts up). He is scheduled for an endoscopy in 7 days. I told him to see if they can push the proceudre up so he doesn't have to suffer with this. But, won't. Any ideas of what this can be?